Search Results1-9 of  9

  • Sasano Mikio ID: 9000403925760

    Articles in CiNii:1

    • The Japanese Clinical Practice Guidelines for Management of Sepsis and Septic Shock 2016 (J-SSCG 2016) (2018)
  • Mikio Sasano ID: 9000404091375

    Articles in CiNii:1

    • The Japanese Clinical Practice Guidelines for Management of Sepsis and Septic Shock 2016 (J-SSCG 2016) (2018)
  • SASANO Mikio ID: 9000002886752

    マイケルエンジニアリング (1985 from CiNii)

    Articles in CiNii:1

    • Some Trial for Estimating Flute Form Produced from Grinding Wheel Figure(Special Issue on Various Applications of Personal Computers) (1985)
  • SASANO Mikio ID: 9000254398723

    Department of Applied Chemistry, Fuculty of Engineering, Kanagawa University (1990 from CiNii)

    Articles in CiNii:1

    • Selective polymerization of glycidyl vinyl ether. (1990)
  • SASANO Mikio ID: 9000254932933

    Department of Applied Chemistry, Fuculty of Engineering, Kanagawa University (1991 from CiNii)

    Articles in CiNii:1

    • Photo- or EB-Induced Cross-Linking Reaction of the Polymers Containing Pendant Epoxide or Vinyl Ether Groups from Glycidyl Vinyl Ether. (1991)
  • Sasano Mikio ID: 9000253030812

    Department of Applied Chemistry, Faculty of Engineering, Kanagawa University (1990 from CiNii)

    Articles in CiNii:1

    • Synthesis and photochemical property of the polymers containing pendant epoxide or vinyl ether groups from glycidyl vinyl ether. (1990)
  • Sasano Mikio ID: 9000283348928

    Department of Intensive Care Medicine, Kameda Medical Center (2015 from CiNii)

    Articles in CiNii:1

    • Aerosolized antimicrobial therapy in the treatment of ventilator-associated pneumonia (2015)
  • Sasano Mikio ID: 9000399535561

    Articles in CiNii:1

    • The Japanese Clinical Practice Guidelines for Management of Sepsis and Septic Shock 2016 (J-SSCG 2016) (2018)
  • Sasano Mikio ID: 9000399836572

    Department of Intensive Care Medicine, Nakagami Hospital (2019 from CiNii)

    Articles in CiNii:1

    • Cholinergic crisis with cardiac arrest following distigmine bromide overdose (2019)
Page Top